Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 60, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 18, 2007, 7:37 PM EDT for Gratiot County, Michigan. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2007, 7:37 PM EDT (23:37 UTC)
- Expired
- Jul 18, 2007, 8:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Gratiot County, MI
The radar
The Grand Rapids radar (KGRR), 104 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 182339 SVRGRR MIC057-190030- /O.NEW.KGRR.SV.W.0060.070718T2337Z-070719T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 737 PM EDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GRATIOT COUNTY IN CENTRAL MICHIGAN * UNTIL 830 PM EDT * AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF BRECKENRIDGE...MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NORTH WHEELER BY 800 PM EDT BRECKENRIDGE BY 805 PM EDT WHEELER BY 810 PM EDT LANGPORT BY 815 PM EDT GALLOWAY BY 820 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4347 8461 4328 8437 4346 8437 $$ COBB
2 follow-up statements
000 WWUS53 KGRR 190000 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 800 PM EDT WED JUL 18 2007 MIC057-190030- /O.CON.KGRR.SV.W.0060.000000T0000Z-070719T0030Z/ GRATIOT MI- 800 PM EDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR GRATIOT COUNTY... AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WHEELER... OR ABOUT 12 MILES NORTHEAST OF ALMA...AND MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LANGPORT BY 810 PM EDT GALLOWAY BY 815 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4344 8457 4328 8437 4346 8437 $$ JK
000 WWUS53 KGRR 190015 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 815 PM EDT WED JUL 18 2007 MIC057-190025- /O.CAN.KGRR.SV.W.0060.000000T0000Z-070719T0030Z/ GRATIOT MI- 815 PM EDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR GRATIOT COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4344 8457 4328 8437 4346 8437 $$ NJJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:00 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 18, 4:00 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT WED JUL 18 2007 LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION... .SYNOPSIS... (400 PM EDT WED JUL 18 2007) A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDING FROM THE CENTRAL PLAINS EAST ACROSS THE SOUTHERN GREAT LAKES REGION WILL MOVE LITTLE THROUGH THURSDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION UNTIL THE FRONT PUSHES SOUTH OF THE AREA THURSDAY AFTERNOON AND EVENING. NORTH WINDS WILL USHER IN COOLER AND DRIER AIR THURSDAY NIGHT AND FRIDAY...WHICH WILL LINGER THROUGH THE COMING WEEKEND. HIGH PRESSURE WILL SETTLE DIRECTLY OVERHEAD SATURDAY AND SUNDAY... RESULTING IN LIGHT WINDS...WARM DAYS...AND COOL NIGHTS. DAYTIME RELATIVE HUMIDITIES WILL BE ON THE LOW SIDE THIS WEEKEND. && .SHORT TERM... (400 PM EDT WED JUL 18 2007) THE MAIN FCST CHALLENGE IS SHOWER AND TSTM POTENTIAL OVER THE NEXT 24 HOURS. SCATTERED DIURNAL CONVECTION WHICH HAS DEVELOPED THIS AFTERNOON FROM NE WI...SE ACROSS CNTRL LWR MI...TO SE LWR MI IS FAVORING AREAS OF ENHANCED LOW LEVEL CONVERGENCE PER LATEST MSAS ANALYSIS. THIS SHOULD CONTINUE TO BE THE CASE THROUGH SUNSET...WITH A FEW CELLS POSSIBLY PULSING TO NEAR SVR LEVELS AS SB CAPES EXCEED 2000 J/KG DURING PEAK HEATING. GOOD DEEP LAYER /0-6 KM/ SHEAR OF AROUND 45 KNOTS MAY HELP THE CAUSE TOO AS THEY MOVE TO THE SE AT AROUND 25 MPH. WILL CARRY SCATTERED SHOWERS/TSTMS NORTH AND EAST OF GRR THIS EVENING WITH CHANCE WORDING ELSEWHERE. ONCE THE DIURNAL CONVECTION WANES... THE FOCUS THEN BECOMES THE UNSEASONABLY STRONG WAVE DROPPING DOWN FROM THE NW OVERNIGHT AND THURSDAY MORNING. THE APPROACH OF THIS WAVE MAY CAUSE THE STRONGER BAROCLINIC ZONE CURRENTLY TO OUR SW TO BULGE SLIGHTLY FARTHER NE. THUS ANY NOCTURNAL MCS ACTIVITY... WHICH HAS FAVORED NRN IL THE LAST FEW DAYS... COULD BEGIN AFFECTING THE SRN PORTION OF THE CWFA OVERNIGHT. WILL CARRY LIKELY POPS ALONG THE I-94 CORRIDOR FOR THE LATE NIGHT PERIOD...WITH DECREASING POPS AS YOU HEAD NORTH. OUR BEST CHANCE OF RAIN... AT LEAST FOR THE SRN CWFA... APPEARS TO COME ON THURSDAY MORNING AS THE AFOREMENTIONED STRONG NRN STREAM WAVE SWINGS THROUGH THE AREA. WILL CARRY LIKELY POPS FOR GRR AND POINTS SOUTH AND EAST IN THE 12Z-18Z TIME FRAME... WHICH IS WHEN BEST UPPER LEVEL JET DYNAMICS ARE IN PLACE. ALL PCPN IS EXPECTED TO COME TO AN END BY 00Z FRIDAY WITH THE DEPARTURE OF THE UPPER WAVE AND SURFACE FRONTAL BOUNDARY. ANOTHER SURGE OF UNSEASONABLY COOL (AND DRY) AIR PUSHES IN THURSDAY NIGHT ON THE HEELS OF NORTHERLY WINDS... AND LINGERS INTO FRIDAY. THIS WILL DRY THINGS OUT...ALTHOUGH SOME CAA/DIURNAL CLOUDINESS MAY BE PRESENT FRIDAY. && .LONG TERM... (400 PM EDT WED JUL 18 2007) AN UNUSUALLY SHARP UPPER TROUGH WILL BE OVER NY STATE TO START THE EXTENDED PERIOD ON SATURDAY...WITH AN UPPER RIDGE OVER THE PLAINS STATES. THIS WILL LEAVE THE GREAT LAKES REGION UNDER NORTHWEST FLOW WHICH WILL KEEP TEMPS NEAR NORMAL FOR THE WEEKEND AND EARLY NEXT WEEK. WE WILL BEGIN TO SEE A GRADUALLY WARMING TREND INTO THE MIDDLE OF NEXT WEEK AS THE FLOW FLATTENS OUT AND THE RIDGE MOVES TOWARDS THE AREA. TEMPS WILL BE IN THE UPPER 70S SATURDAY...WARMING TO AROUND 90 BY WEDNESDAY. A COUPLE OF WEAK UPPER WAVES PASS THROUGH THE MEAN FLOW IN THE MONDAY THROUGH WEDNESDAY TIME FRAME. MOISTURE APPEARS TO BE LIMITED WITH THESE WAVES SO HAVE ONLY PUT IN SLGT CHC POPS TO COVER THESE SYSTEMS. && .AVIATION...(151 PM EDT WED JUL 18 2007) A WEAK UPPER WAVE WAS CROSSING SOUTHERN LOWER MI THIS AFTERNOON. SO FAR THIS WAVE HAS ONLY INCREASED THE LOW AND MID LEVEL CLOUD COVER. HOWEVER THERE WAS ENOUGH INSTABILITY FOR WIDELY SCATTERED THUNDERSTORMS TO DEVELOP OVER THE NEXT COUPLE OF HOURS. ONCE THIS WAVE PASSES...BY ABOUT 21Z...WE SHOULD BE ENTERING A LULL IN THE PCPN AND THE CLOUDS SHOULD BECOME MORE SCATTERED. OVERNIGHT ANOTHER UPPER WAVE AND A COLD FRONT APPROACHES SW LOWER MI. THIS WAVE WILL BE MUCH STRONGER AND WIDESPREAD SHOWERS ARE EXPECTED AFTER 06Z. INSTABILITY WILL BE LIMITED BY THIS TIME FRAME...ALTHOUGH SOME LINGERS ACROSS THE I94 CORRIDOR. EXPECT THERE WILL BE ISOLATED EMBEDDED THUNDERSTORMS ACROSS THE NORTHERN TAF SITES... MKG...GRR...AND LAN. WHILE STORMS SHOULD BE A BIT MORE COMMON FOR THE SOUTHERN TAF SITES...AZO...BTL...AND JXN. THE COLD FRONT WILL COME THROUGH MOST OF THE SITES DURING THE MORE STABLE MID MORNING HOURS OF THURSDAY. HOWEVER THE FRONT MAY NOT BE THROUGH LAN AND JXN UNTIL EARLY AFTERNOON WHEN THERE MAY BE ANOTHER PEAK IN CONVECTION AFTER 16Z THURSDAY. && .MARINE... (400 PM EDT WED JUL 18 2007) LIGHT WINDS/WAVES EXPECTED TONIGHT... ALTHOUGH ABRUPT SHIFT/INCREASE TO NORTHERLY ON THURSDAY COMBINED WITH STRONG CAA AND WARM LAKE TEMPS WILL UNDOUBTEDLY LEAD TO BUILDING WAVES. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THURSDAY AFTERNOON AND THURSDAY NIGHT. && .HYDROLOGY... (400 PM EDT WED JUL 18 2007) DUE TO THE SCATTERED NATURE OF CONVECTION NO RIVER PROBLEMS ARE EXPECTED. HOWEVER SOME URBAN/SMALL STREAM FLOODING IS CERTAINLY POSSIBLE WHERE HEAVIER CELLS TEND TO REPEAT OVER THE SAME AREAS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE && SHORT TERM: MEADE LONG TERM: JK AVIATION: JK MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Jul 18, 4:55 PM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 455 PM EDT WED JUL 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-191000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 455 PM EDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF SOUTHWEST LOWER MICHIGAN TONIGHT. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE THIS EVENING...EAST OF HIGHWAY U.S. 131 AND NORTH OF INTERSTATE 96. THUNDERSTORM MOVEMENT WILL BE SOUTHEAST AT AROUND 30 MPH...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL COULD RESULT IN SOME URBAN AND SMALL STREAM FLOODING. ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE VERY LATE TONIGHT ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME... BUT MAY CONTAIN LOCALLY HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS TO 50 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MOST OF THE DAY THURSDAY AS TWO COLD FRONTS MOVE THROUGH THE AREA. THE SECOND COLD FRONT...LATE IN THE EVENING WILL BRING IN THE TRULY COOLER AIR AND END THE THREAT OF RAIN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. LMZ844>849-191000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 455 PM EDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THROUGH TONIGHT WILL BRING THE THREAT OF LIGHTNING...HEAVY RAINFALL...STRONG WINDS AND HIGH WAVES. AREAS OF DENSE FOG ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS INTO THURSDAY NIGHT WILL CONTINUE TO BRING THE THREAT OF LIGHTNING...HEAVY RAINFALL...STRONG WINDS AND HIGH WAVES. NORTH WINDS BEHIND THE COLD FRONT WILL INCREASE WAVES TO AS HIGH AS 6 FEET THURSDAY AFTERNOON AND THURSDAY NIGHT. THAT WILL PRESENT A HAZARD TO SMALL WATER CRAFT AND CREATE A THREAT FOR RIP CURRENTS. THE WIND AND WAVES WILL SUBSIDE BY FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING.
In the hours before
Local storm report, Jul 18, 5:42 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
542 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 NNW ALMA 43.41N 84.68W
07/18/2007 M0.88 INCH GRATIOT MI LAW ENFORCEMENT
0527 PM HAIL ALMA 43.38N 84.65W
07/18/2007 M1.75 INCH GRATIOT MI EMERGENCY MNGR
0530 PM TSTM WND DMG 2 WSW ALMA 43.37N 84.69W
07/18/2007 GRATIOT MI LAW ENFORCEMENT
LARGE TREE DOWN ON LOOSE ROAD
&&
BMHLocal storm report, Jul 18, 6:01 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
601 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 4 ESE TITUS 43.64N 85.03W
07/18/2007 ISABELLA MI BROADCAST MEDIA
NUMEROUS TREES DOWN. A 100 YEAR OAK TREE BLOWN DOWN. TWO
TREES BLOWN DOWN ON HOUSES.
&&
BMHLocal storm report, Jul 18, 6:17 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
617 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 4 SSW WEIDMAN 43.64N 85.02W
07/18/2007 ISABELLA MI EMERGENCY MNGR
BOATS BLOWN FROM WATER TO LAND. MODERATE TO SEVERE
STRUCTURAL DAMAGE TO BULDINGS. MULTIPLE TREES DOWN.
&&
BMHLocal storm report, Jul 18, 6:30 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
630 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 N ALMA 43.38N 84.67W
07/18/2007 GRATIOT MI LAW ENFORCEMENT
NUMEROUS POWER LINES AND TREES DOWN AROUND SUPERIOR
STREET AND M-46. POWER POLES BROKEN AND A MOBILE HOME
SEPARATED.
&&
BMHLocal storm report, Jul 18, 6:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
658 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 NNE ALMA 43.39N 84.65W
07/18/2007 GRATIOT MI TRAINED SPOTTER
BETWEEN IOWA AND SUPERIOR STREET 50FT TALL PINE TREE
UPROOTED.
0530 PM TSTM WND DMG 1 NNE ALMA 43.39N 84.65W
07/18/2007 GRATIOT MI TRAINED SPOTTER
BETWEEN END STREET AND SUPERIOR STREET ROTTED 2FT
DIAMETER TREE DOWN
&&
BMHSpecial weather statement, Jul 18, 7:19 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 719 PM EDT WED JUL 18 2007 MIZ046-190000- ISABELLA- 719 PM EDT WED JUL 18 2007 ...SPECIAL WEATHER STATEMENT... AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... RURAL SOUTHEASTERN ISABELLA COUNTY. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4374 8474 4359 8478 4352 8462 4371 8462 COBB
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:38 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Osceola | 52 min |
| Jul 18, 4:10 PM EDT | Special Weather Statement | GRR | Clare, Gladwin | 35 min |
| Jul 18, 4:13 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 62 min |
| Jul 18, 4:41 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 79 min |
| Jul 18, 5:55 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 27 min |
| Jul 18, 6:35 PM EDT | Special Marine Warning | GRR | 47 min | |
| Jul 18, 7:19 PM EDT | Special Weather Statement | GRR | Isabella | 41 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.